MAUDE Adverse Event Report: OK BIOTECH COMPANY LTD PRODIGY VOICE; BLOOD GLUCOSE MONITORING DEVICE

OK BIOTECH COMPANY LTD PRODIGY VOICE; BLOOD GLUCOSE MONITORING DEVICE
Model Number 51900
Health Effect - Clinical Codes Hyperglycemia (1905); Hypoglycemia (1912)
Date of Event 03/21/2018
Type of Reportable Event Serious Injury
Event or Problem Description
End-user alleged that on (b)(6) 2018 around 0730 the paramedics were called due to symptoms of hypoglycemia.End-user alleged the meter would not provide a result and would display the low battery error code, e-b.It is unknown when the end-user last received a numerical result on the prodigy meter.Paramedics arrived and performed a blood glucose test on the end-user and received a 20 mg/dl with their meter.End-user was treated with iv fluids (unknown concentration of fluids) to raise his blood glucose.End-user was transported to the hospital, upon arrival end-user alleged his blood glucose was 20mg/dl and he received more iv fluids to raise his blood glucose level.End-user remained in the hospital for 5 days and no other treatment was provided.Upon discharge the end-user's blood glucose was reported to be 180 mg/dl.End-user was advised to follow up with pcp and to start a sliding scale with basaglar.End-user stated he did not know the prescribed sliding scale.No additional details were provided in regards to tis medical event.

Brand Name
PRODIGY VOICE
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
OK BIOTECH COMPANY LTD
no. 91, sec 2
gongdao 5th rd
hsinchu 300, tw
TW 
MDR Report Key7462747
Report Number3008789114-2018-00025
Device Sequence Number1592545
Product Code NBW
UDI-Device Identifier00384840519008
UDI-Public00384840519008
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2018
Report Date (Section F) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number51900
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2018
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/27/2018
Event Location Home
Date Report to Manufacturer04/25/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age45 YR
Patient Weight84
Date Report Sent to FDA04/25/2018